Soil Science Society of America Journal, ( ISI ), Volume (76), No (1), Year (2012-1) , Pages (1-10)

Title : ( Invariant Solutions of Richards’ Equation for Water Movement in Dissimilar Soils )

Authors: Seyyed Morteza Sadeghi , Bijan Ghahraman , Ali Naghi Ziaei , Kamran Davary , Reichardt ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Scaling methods allow a single solution to Richards equation (RE) to suffice for numerous specific cases of water flow in unsaturated soils. During the past half-century, many such methods were developed for similar soils. In this paper, a new method is proposed for scaling RE for a wide range of dissimilar soils. Exponential-power (EP) functions are used to reduce the dependence of the scaled RE on soil hydraulic properties. To evaluate the proposed method, the scaled RE was solved numerically considering two test cases: infiltration into relatively dry soils having initially uniform water content distributions, and gravity-dominant drainage occurring from initially wet soil profiles. Although the results for texturally different soils ranging from sand to heavy clay (adopted from the UNSODA database) showed that the scaled solution were invariant for a wide range of flow conditions, slight deviations were observed when the soil profile was initially wet in the infiltration case or deeply wet in the drainage case. The invariance of the scaled RE makes it possible to generalize a single solution to RE to many dissimilar soils and conditions. Such a procedure reduces the numerical calculations and provides additional opportunities for solving the highly nonlinear RE for unsaturated water flow in soils.

Keywords

, Miler and Miler, Numerical Scaling, Similar
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1024345,
author = {Sadeghi, Seyyed Morteza and Ghahraman, Bijan and Ziaei, Ali Naghi and Davary, Kamran and Reichardt},
title = {Invariant Solutions of Richards’ Equation for Water Movement in Dissimilar Soils},
journal = {Soil Science Society of America Journal},
year = {2012},
volume = {76},
number = {1},
month = {January},
issn = {0361-5995},
pages = {1--10},
numpages = {9},
keywords = {Miler and Miler; Numerical Scaling; Similar soils.},
}

[Download]

%0 Journal Article
%T Invariant Solutions of Richards’ Equation for Water Movement in Dissimilar Soils
%A Sadeghi, Seyyed Morteza
%A Ghahraman, Bijan
%A Ziaei, Ali Naghi
%A Davary, Kamran
%A Reichardt
%J Soil Science Society of America Journal
%@ 0361-5995
%D 2012

[Download]